Toggle Main Menu Toggle Search

Open Access padlockePrints

A segmentation algorithm for the delineation of management zones

Lookup NU author(s): Dr James Taylor


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Pedroso M, Taylor J, Tisseyre B, Charnomordic B, Guillaume S

Publication type: Article

Publication status: Published

Journal: Computers and Electronics in Agriculture

Year: 2010

Volume: 70

Issue: 1

Pages: 199-208

Print publication date: 01/01/2010

ISSN (print): 0168-1699

ISSN (electronic): 1872-7107

Publisher: Elsevier BV


DOI: 10.1016/j.compag.2009.10.007


Altmetrics provided by Altmetric